# SDR AALA202210036770

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDEWALL PANEL EMERGENCY EXIT LIGHT AT ROW 16 HAS ONE BULB INOPERATIVE. REMOVED AND REPLACED LAMP ON EMERGENCY EXIT LIGHT OF LEFT SIDEWALL PANEL AT ROW 16 IN ACCORDANCE WITH 33-51-01-960-801.
